Boundary Value Problems for Fractional Differential Equation in Special Banach Space

Main Article Content

Beddani Moustafa
Hedia Benaouda

Abstract

This paper studies the existence of solutions of boundary value problem for fractional differential equations on the half-line in a special Banach space. The main result is based on Monch fixed point theorem combining with a suitable measure of non-compactness, an example is given to illustrate our approach.

Article Details

References

  1. R. P. Agarwal, B. Hedia and M. Beddani, Structure of solution sets for implulsive fractional differential equations,Fract. Calc. Appl. Anal. 9 (2018), 15-36.
  2. R. P. Agarwal, M. Meehan and D. O'Regan, Fixed Point Theory and Applications , Cambridge Tracts in Mathematics, 141 , Cambridge University Press, Cambridge, 2001.
  3. B. Ahmad, Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. Math. Lett. 23 (2010), 390-394.
  4. A. Arara, M. Benchohra, N. Hamidi and J.J. Nieto, Fractional order differential equations on an unbounded domain, Nonlinear Anal., Theory Methods Appl. 72 (2010), 580-586.
  5. Z.B. Bai and H.S. Lu, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311 (2005), 495-505.
  6. K. Balachandran and J.Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear Anal., Theory Methods Appl. 71 (2009), 4471-4475.
  7. K. Balachandran and J.J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Anal., Theory Methods Appl. 72 (2010), 4587-4593.
  8. K. Balachandran, S. Kiruthika and J.J. Trujillo, Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 1970-1977.
  9. M. Benchohra, S. Hamani and S.K. Ntouyas, Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear Anal., Theory Methods Appl. 71 (2009), 2391-2396.
  10. L. Byszewski, Existence and uniqueness of mild and classical solutions of semilinear functional-differential evolution nonlocal Cauchy problem, Selected problems of mathematics, 50th Anniv. Cracow Univ. Technol. Anniv. Issue 6, Cracow Univ. Technol. Krakow, (1995), 25-33.
  11. L. Byszewski and V.Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal. 40 (1991), 11-19.
  12. G. Christopher, Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions, Computers Math. Appl. 61(2011), 191-202.
  13. W. Cheung, J. Ren, P.J.Y. Wong and D. Zhao, Multiple positive solutions for discrete nonlocal boundary value problems, J. Math. Anal. Appl. 330 (2007), 900-915.
  14. K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl. 179 (1993), 630-637.
  15. A. M. A. El-Sayed, Nonlinear functional differential equations of arbitrary orders, Nonlinear Anal., Theory Methods Appl. 33 (1998), 181-186.
  16. A. M. A. El-Sayed and A. G. Ibrahim, Multivalued fractional differential equations, Appl. Math. Comput. 68 (1995), 15-25.
  17. D.J. Guo, V. Lakshmikantham and X. Liu, Nonlinear Integral Equations in Abstract Spaces, Kluwer Academic Publishers, Dordrecht, 1996.
  18. A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V. Amsterdam, 2006.
  19. G. M. N'Guerekata, A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear Anal., Theory Methods Appl. 70 (2009), 1873-1876.
  20. I. Podlubny, Fractional Differential Equations, in: Mathematics in Science and Engineering, vol. 198, Academic Press, New York, London, Toronto, 1999.
  21. H.A.H. Salem, On the fractional calculus in abstract spaces and their applications to the Dirichlet-type problem of fractional order, Comput. Math. Appl. 59 (2010), 1278-1293.
  22. H.A.H. Salem, Multi-term fractional differential equation in reflexive Banach space, Math. Comput. Model. 49 (2009), 829-834.
  23. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.
  24. S. Szufla, On the application of measure of noncompactness to existence theorems, Rend. Sem. Mat. Univ. Padova. 75 (1986), 1-14.
  25. X. Su, Solutions to boundary value problem of fractional order on unbounded domains in a Banach space, Nonlinear Anal., Theory Methods Appl. 74 (2011), 2844-2852.
  26. S. Zhang, Positive solutions for boundary-value problems of nonlinear fractional differential equations, Electron. J. Differ. Equations, 2006 (2006), 36.